Anxiety Community
Zoloft causing arm numbness?????
About This Community:

A community of people with Anxiety offering support. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
Blank Blank

Zoloft causing arm numbness?????

Hello everyone,
  Just started Zoloft 2 days ago and last night at 3am woke up w/ tingling/burning/numbness in my left arm.  Needless to say having anxiety already this made me want to freak out.  Anyways I calmed myself down as no other symptoms but here it is at 6:45 and I still have arm numbness/tingling/burning on my left arm from shoulder down to my fingers.  Is this a common symptom?  Could I just have pinched a nerve or slept on it wrong?  Any advice would help.  
6 Comments Post a Comment
Blank
Avatar m tn
Anxiety can manifest itself in so many different ways in my opinion. In my experience, I also was initially nervous about starting medication. For me, Zoloft has helped as I went through counseling. Remember, that we are very sensitized to so many symptoms that it can be difficult to start something that we are already nervous about.
Blank
4927707 tn?1361148482
I thought that as well...appreciate your response.  Being someone with anxiety you try to think of the most common sense answer but always worry about the worst case scenario...then bedtime draws closer and you get even more stressed and can't think but it's the worst.
Blank
Avatar f tn
I wouldnt be too worried but call your pharmacist and dr. just to be sure. When I started zoloft my whole mouth/throat went numb but after that everything was  fine. I had huge success on it. Dont worry, it gets better.
Blank
4927707 tn?1361148482
today anxiety is unreal....ugh.  took a .5 xanax around 11am but man i have the just overall anxiety like that is worse than before taking zoloft.  please tell me this passes soon.  and thank you for the answers thus far are very reassuring!
Blank
Avatar m tn
Keep in mind that serotonin, which Zoloft targets, is also responsible for relaxing our muscles and blood vessels, and anti-depressants in general can interfere with absorption of magnesium, which also relaxes the muscles.  That's why one of the most common side effects of ADs is muscle soreness, pinched nerve feelings, etc.  This may well pass, but it's often a good idea to supplement with magnesium when taking an AD.
Blank
4927707 tn?1361148482
thats good advice, i def will pick up some supplement of magnesium...having that left arm type discomfort/pain/tingling again.  Good thing is saw a cardio today and she didn't seem too concerned over it, which makes me feel better.
Blank
Post a Comment
To
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
358304 tn?1409713092
Blank
na, MO
Avatar universal
Blank
Arlington, VA
675718 tn?1449992146
Blank
El Paso, TX
973741 tn?1342346373
Blank
Avatar universal
Blank
1699033 tn?1443113373
Blank
Somewhere in, MD
Anxiety Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Anxiety Answerers
358304 tn?1409713092
Blank
na, MO
Avatar universal
Blank
Arlington, VA
675718 tn?1449992146
Blank
El Paso, TX
973741 tn?1342346373
Blank
Avatar universal
Blank
1699033 tn?1443113373
Blank
Somewhere in, MD